Convexity and boundedness relaxation for fixed point theorems in modular spaces

Fatemeh Lael, Samira Shabanian

Abstract

Although fixed point theorems in modular spaces have remarkably applied to a wide variety of mathematical problems, these theorems strongly depend on some assumptions which often do not hold in practice or can lead to their reformulations as particular problems in normed vector spaces. A recent trend of research has been dedicated to studying the fundamentals of fixed point theorems and relaxing their assumptions with the ambition of pushing the boundaries of fixed point theory in modular spaces further. In this paper, we focus on convexity and boundedness of modulars in fixed point results taken from the literature for contractive correspondence and single-valued mappings. To relax these two assumptions, we seek to identify the ties between modular and b-metric spaces. Afterwards we present an application to a particular form of integral inclusions to support our generalized version of Nadler’s theorem in modular spaces.


Keywords

modular space; fixed point; correspondences; b-metric space

Subject classification

46E30; 47H10; 54C60.

Full Text:

PDF

References

M. Abbas, F. Lael and N. Saleem, Fuzzy b-metric spaces: Fixed point results for ψ-contraction correspondences and their application, Axioms 9, no. 2 (2020), 1-12. https://doi.org/10.3390/axioms9020036

A. Ait Taleb and E. Hanebaly, A fixed point theorem and its application to integral equations in modular function spaces, Proceedings of the American Mathematical Society 128 (1999), 419-426. https://doi.org/10.1090/S0002-9939-99-05546-X

M. R. Alfuraidan, Fixed points of multivalued mappings in modular function spaces with a graph, Fixed Point Theory and Applications 42 (2015), 1-14. https://doi.org/10.1186/s13663-015-0292-7

A. H. Ansari, T. Dosenovic, S. Radenovic, N. Saleem, V. Sesum-Cavic and J. Vujakovic, C-class functions on some fixed point results in ordered partial metric spaces via admissible mappings, Novi Sad Journal of Mathematics 49, no. 1 (2019), 101-116. https://doi.org/10.30755/NSJOM.07794

A. H. Ansari, J. M. Kumar and N. Saleem, Inverse-C-class function on weak semi compatibility and fixed point theorems for expansive mappings in G-metric spaces, Mathematica Moravica 24, no. 1 (2020), 93-108. https://doi.org/10.5937/MatMor2001093H

A. Aghajani, M. Abbas and J. R. Roshan, Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces, Math. Slovaca 64, no. 4 (2014), 941-960. https://doi.org/10.2478/s12175-014-0250-6

I. A. Bakhtin, The contraction mapping principle in almost metric spaces, Funct. Anal., Unianowsk, Gos. Ped. Inst. 30 (1989), 26-37.

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

M. Berziga, I. Kédimb and A. Mannaic, Multivalued fixed point theorem in b-metric spaces and its application to differential inclusions, Filomat 32 no. 8 (2018), 2963-2976. https://doi.org/10.2298/FIL1808963B

R. K. Bishta, A remark on asymptotic regularity and fixed point property, Filomat 33 no. 14 (2019), 4665-4671. https://doi.org/10.2298/FIL1914665B

M. Boriceanu, Strict fixed point theorems for multivalued operators in b-metric spaces, Int. J. Mod. Math. 4 (2009), 285-301.

M. Bota, A. Molnar and C. Varga, On Ekeland's variational principle in b-metric spaces, Fixed Point Theory 12, no. 2 (2011), 21-28.

N. Bourbaki, Topologie Generale; Herman, Paris, France, 1974.

M. S. Brodskii and D. P. Milman, On the center of a convex set, Doklady Acad. N. S. 59 (1948), 837-840.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1 (1993), 5-11.

S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Semin. Mat. Fis. Univ. Modena 46 (1998), 263-276.

T. Dominguez-Benavides, M. A. Khamsi and S. Samadi, Asymptotically regular mappings in modular function spaces, Scientiae Mathematicae Japonicae 2 (2001), 295-304. https://doi.org/10.1016/S0362-546X(00)00117-6

S. Dhompongsa, T. D. Benavides, A. Kaewcharoen and B. Panyanak, Fixed point theorems for multivalued mappings in modular function spaces, Sci. Math. Japon. (2006), 139-147.

Y. Feng, S. Liu, Fixed point theorems for multivalued contractive mappings and multivalued Caristi type mappings, J. Math. Anal. Appl. 317 (2006), 103-112. https://doi.org/10.1016/j.jmaa.2005.12.004

K. Fallahi, K. Nourouzi, Probabilistic modular spaces and linear operators. Acta Appl. Math. 105 (2009), 123-140. https://doi.org/10.1007/s10440-008-9267-6

N. Hussain, V. Parvaneh, J. R. Roshan and Z. Kadelburg, Fixed points of cyclic weakly (ψ, φ , L, A, B)-contractive mappings in ordered b-metric spaces with applications, Fixed Point Theory Appl. 2013 (2013), 256. https://doi.org/10.1186/1687-1812-2013-256

M. A. Japon, Some geometric properties in modular spaces and application to fixed point theory, J. Math. Anal. Appl. 295 (2004), 576-594. https://doi.org/10.1016/j.jmaa.2004.02.047

M. A. Japon, Applications of Musielak-Orlicz spaces in modern control systems, Teubner-Texte Math. 103 (1988), 34-36.

W. W. Kassu, M. G. Sangago and H. Zegeye, Convergence theorems to common fixed points of multivalued ρ-quasi-nonexpansive mappings in modular function spaces, Adv. Fixed Point Theory 8 (2018), 21-36.

M. A. Khamsi, A convexity property in modular function spaces, Math. Japonica 44, no. 2 (1996), 269-279.

M. A. Khamsi, W. K. Kozlowski and C. Shutao, Some geometrical properties and fixed point theorems in Orlicz spaces, J. Math. Anal. Appl. 155 (1991), 393-412. https://doi.org/10.1016/0022-247X(91)90009-O

M. A. Khamsi, W. M. Kozlowski and S. Reich, Fixed point theory in modular function spaces, Nonlinear Analysis, Theory, Methods and Applications 14 (1990), 935-953. https://doi.org/10.1016/0362-546X(90)90111-S

M. S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30, no. 1 (1984), 1-9. https://doi.org/10.1017/S0004972700001659

S. H. Khan, Approximating fixed points of (λ, ρ)-firmly nonexpansive mappings in modular function spaces, arXiv:1802.00681v1, 2018. https://doi.org/10.1007/s40065-018-0204-x

N. Kir and H. Kiziltunc, On some well known fixed point theorems in b-metric spaces, Turk. J. Anal. Number Theory 1, no. 1 (2013), 13-16. https://doi.org/10.12691/tjant-1-1-4

D. Klim and D. Wardowski, Fixed point theorems for set-valued contractions in complete metric spaces, J. Math. Anal. Appl. 334 (2007), 132-139. https://doi.org/10.1016/j.jmaa.2006.12.012

W. M. Kozlowski, Modular Function Spaces, Marcel Dekker, 1988.

P. Kumam and W. Sintunavarat, The existence of fixed point theorems for partial q-set-valued quasicontractions in b-metric spaces and related results, Fixed Point Theory Appl. 2014 (2014), 226. https://doi.org/10.1186/1687-1812-2014-226

M. A. Kutbi and A. Latif, Fixed points of multivalued maps in modular function spaces, Fixed Point Theory and Applications 2009 (2009), 786357. https://doi.org/10.1155/2009/786357

F. Lael and K. Nourouzi, On the fixed points of correspondences in modular spaces, International Scholarly Research Network ISRN Geometry 2011 (2011), 530254. https://doi.org/10.5402/2011/530254

A. Lukács and S. Kajántó, Fixed point theorems for various types of F-contractions in complete b-metric spaces, Fixed Point Theory 19, no. 1 (2018), 321-334. https://doi.org/10.24193/fpt-ro.2018.1.25

J. Markin, A fixed point theorem for set valued mappings, Bull. Am. Math. Soc. 74 (1968), 639-640. https://doi.org/10.1090/S0002-9904-1968-11971-8

K. Mehmet and K. Hukmi, On some well known fixed point theorems in b-metric space, Turkish Journal of Analysis and Number Theory 1 (2013), 13-16. https://doi.org/10.12691/tjant-1-1-4

R. Miculescu and A. Mihail, New fixed point theorems for set-valued contractions in $b-$metric spaces, J. Fixed Point Theory Appl. 19 (2017), 2153-2163. https://doi.org/10.1007/s11784-016-0400-2

J. Musielak and W. Orlicz, On modular spaces, Studia Mathematica 18 (1959), 49-65. https://doi.org/10.4064/sm-18-1-49-65

J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034, Lecture Notes in Mathematics, Springer-Verlag, 1983. https://doi.org/10.1007/BFb0072210

S. B. Nadler, Multi-valued contraction mappings, Pacific Journal of Mathematics 30 (1969), 475-488. https://doi.org/10.2140/pjm.1969.30.475

H. Nakano, Modular Semi-Ordered Linear Spaces, Maruzen, Tokyo, Japan, 1950.

F. Nikbakht Sarvestani, S. M. Vaezpour and M. Asadi, A characterization of the generalization of the generalized KKM mapping via the measure of noncompactness in complete geodesic spaces, J. Nonlinear Funct. Anal. 2017 (2017), 8.

K. Nourouzi and S. Shabanian, Operators defined on n-modular spaces, Mediterranean Journal of Mathematics 6 (2009), 431-446. https://doi.org/10.1007/s00009-009-0016-5

W. Orlicz, Über eine gewisse klasse von Raumen vom Typus B, Bull. Acad. Polon. Sci. A (1932), 207-220.

W. Orlicz, Über Raumen LM, Bull. Acad. Polon. Sci. A (1936), 93-107.

M. O. Olatinwo, Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math. 6 (2008), 610-621. https://doi.org/10.2478/s11533-008-0047-3

M. Pacurar, Sequences of almost contractions and fixed points in b-metric spaces, Analele Univ. Vest Timis. Ser. Mat. Inform. XLVIII 3 (2010), 125-137.

S. Radenovic, T. Dosenovic, T. A. Lampert and Z. Golubovíc, A note on some recent fixed point results for cyclic contractions in b-metric spaces and an application to integral equations, Applied Mathematics and Computation 273 (2016), 155-164. https://doi.org/10.1016/j.amc.2015.09.089

N.Saleem, I. Habib and M. Sen, Some new results on coincidence points for multivalued Suzuki-type mappings in fairly?? complete spaces, Computation 8, no. 1 (2020), 17. https://doi.org/10.3390/computation8010017

N. Saleem, M. Abbas, B. Ali, and Z. Raza, Fixed points of Suzuki-type generalized multivalued (f, θ, L)-almost contractions with applications, Filomat 33, no. 2 (2019), 499-518. https://doi.org/10.2298/FIL1902499S

N. Saleem, M. Abbas, B. Bin-Mohsin and S. Radenovic, Pata type best proximity point results in metric spaces,?? Miskolac Notes 21, no. 1 (2020), 367-386. https://doi.org/10.18514/MMN.2020.2764

N. Saleem, I. Iqbal, B. Iqbal, and S. Radenovic, Coincidence and fixed points of multivalued F-contractions in generalized metric space with application, Journal of Fixed Point Theory and Applications 22 (2020), 81. https://doi.org/10.1007/s11784-020-00815-3

S. Shabanian and K. Nourouzi, Modular Space and Fixed Point Theorems, thesis (in persian), 2007, K.N.Toosi University of Technology.

W. Shan He, Generalization of a sharp Hölder's inequality and its application, J. Math. Anal. Appl. 332, no. 1 (2007), 741-750. https://doi.org/10.1016/j.jmaa.2006.10.019

S. L. Singh and B. Prasad, Some coincidence theorems and stability of iterative procedures, Comput. Math. Appl. 55, no. 11 (2008), 2512-2520. https://doi.org/10.1016/j.camwa.2007.10.026

W. Sintunavarat, S. Plubtieng and P. Katchang, Fixed point result and applications on b-metric space endowed with an arbitrary binary relation, Fixed Point Theory Appl. 2013 (2013), 296. https://doi.org/10.1186/1687-1812-2013-296

T. Van An, L. Quoc Tuyen and N. Van Dung, Stone-type theorem on b-metric spaces and applications, Topology and its Applications 185-186 (2015), 50-64. https://doi.org/10.1016/j.topol.2015.02.005

Abstract Views

223
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt